Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 79, NWS Green Bay, WI

December 2, 2012

NWS Green Bay, WI issued this small craft advisory at Dec 2, 2012, 3:28 PM CST. It took effect at Dec 3, 2012, 12:00 PM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2012, 3:28 PM CST (21:28 UTC)
In effect from
Dec 3, 2012, 12:00 PM CST
Expired
Dec 4, 2012, 3:44 AM CST
In force
16 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

728 
WHUS73 KGRB 022128
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
328 PM CST SUN DEC 2 2012

LMZ541>543-030530-
/O.NEW.KGRB.SC.Y.0079.121203T1800Z-121204T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
328 PM CST SUN DEC 2 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON MONDAY TO 4 AM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON MONDAY TO 4 AM CST
TUESDAY. 

* SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE
  MONDAY MORNING...THEN VEER TO THE WEST AT 10 TO 20 KTS BY
  TUESDAY MORNING.

* WAVES WILL BUILD TO 4 TO 7 FT MONDAY AFTERNOON...THEN SUBSIDE TO
  2 TO 4 FT LATE MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
7 follow-up statements
477 
WHUS73 KGRB 030337
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
937 PM CST SUN DEC 2 2012

LMZ541>543-031145-
/O.CON.KGRB.SC.Y.0079.121203T1800Z-121204T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
937 PM CST SUN DEC 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO
4 AM CST TUESDAY...

* SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE 
  MONDAY MORNING...THEN VEER TO THE WEST AT 10 TO 20 KTS BY 
  TUESDAY MORNING. 

* WAVES WILL BUILD TO 4 TO 7 FT MONDAY AFTERNOON...THEN SUBSIDE 
  TO 2 TO 4 FT LATE MONDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
344 
WHUS73 KGRB 031035
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
435 AM CST MON DEC 3 2012

LMZ521-522-031845-
/O.NEW.KGRB.MF.Y.0013.121203T1035Z-121204T0000Z/
/O.EXA.KGRB.SC.Y.0079.121203T1800Z-121204T1000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
435 AM CST MON DEC 3 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM NOON TODAY TO 4 AM CST TUESDAY. 

* SOUTHEAST WINDS WILL VEER SOUTH AND INCREASE TO 30 KNOTS
  TODAY...THEN SHIFT WEST AT 15 TO 25 KNOTS TONIGHT.

* WAVES WILL BUILD TO 3 TO 5 FEET TODAY...THEN DIMINISH TONIGHT.

* VISIBILITY...AREAS OF DENSE FOG WILL REDUCE VISIBILITIES TO LESS
  THAN 1/4 MILE AT TIMES TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

LMZ541>543-031845-
/O.NEW.KGRB.MF.Y.0013.121203T1035Z-121204T0000Z/
/O.CON.KGRB.SC.Y.0079.121203T1800Z-121204T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
435 AM CST MON DEC 3 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM
CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* SOUTHEAST WINDS WILL VEER SOUTH AND INCREASE TO 30 KNOTS
  TODAY...THEN SHIFT WEST AT 15 TO 25 KNOTS TONIGHT.

* WAVES WILL BUILD TO 5 TO 8 FEET TODAY...THEN DIMINISH TONIGHT.

* VISIBILITY...AREAS OF DENSE FOG WILL REDUCE VISIBILITIES TO LESS
  THAN 1/4 MILE AT TIMES TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

SKOWRONSKI
895 
WHUS73 KGRB 031532
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
932 AM CST MON DEC 3 2012

LMZ521-522-032345-
/O.EXT.KGRB.MF.Y.0013.000000T0000Z-121204T0400Z/
/O.EXT.KGRB.SC.Y.0079.121203T1800Z-121204T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
932 AM CST MON DEC 3 2012

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* SOUTHEAST WINDS WILL VEER SOUTH AND INCREASE TO 15 TO 25
  KNOTS...AND THEN WILL VEER WEST TONIGHT.

* WAVES WILL BUILD TO 3 TO 5 FEET...THEN DIMINISH TONIGHT.

* VISIBILITY...AREAS OF DENSE FOG WILL REDUCE VISIBILITIES TO LESS
  THAN 1/2 MILE AT TIMES THIS AFTERNOON INTO EARLY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ541>543-032345-
/O.EXT.KGRB.MF.Y.0013.000000T0000Z-121204T0400Z/
/O.CON.KGRB.SC.Y.0079.121203T1800Z-121204T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
932 AM CST MON DEC 3 2012

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
TUESDAY...

* SOUTHEAST WINDS WILL VEER SOUTH AND INCREASE TO 30 KNOTS 
  TODAY...THEN SHIFT WEST AT 15 TO 25 KNOTS TONIGHT. 

* WAVES WILL BUILD TO 5 TO 8 FEET TODAY...THEN DIMINISH TONIGHT.

* VISIBILITY...AREAS OF DENSE FOG WILL REDUCE VISIBILITIES TO LESS
  THAN 1/2 MILE AT TIMES THROUGH THIS AFTERNOON INTO EARLY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
320 
WHUS73 KGRB 032126
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
326 PM CST MON DEC 3 2012

LMZ521-522-040400-
/O.CON.KGRB.MF.Y.0013.000000T0000Z-121204T0400Z/
/O.CON.KGRB.SC.Y.0079.000000T0000Z-121204T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
326 PM CST MON DEC 3 2012

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* SOUTH WINDS OF 15 TO 25 KTS ARE EXPECTED THROUGH EARLY THIS
  EVENING... THEN WILL VEER WEST AT 10 TO 15 KTS IN THE LATE
  EVENING AND OVERNIGHT.

* WAVES 2 TO 4 FEET ARE EXPECTED EARLY THIS EVENING...THEN WILL
  DIMINISH TO 2 FT OR LESS OVERNIGHT.

* DENSE FOG WILL CONTINUE TO REDUCE VISIBILITIES TO LESS THAN 1/4
  MILE AT TIMES LATE THIS AFTERNOON INTO EARLY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ541>543-040530-
/O.CON.KGRB.MF.Y.0013.000000T0000Z-121204T0400Z/
/O.CON.KGRB.SC.Y.0079.000000T0000Z-121204T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
326 PM CST MON DEC 3 2012

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
TUESDAY...

* SOUTH WINDS OF 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS ARE
  EXPECTED THROUGH THIS EVENING...THEN WILL SHIFT WEST AT 10 TO
  20 KTS OVERNIGHT.

* WAVES OF 4 TO 7 FEET ARE EXPECTED THROUGH EARLY EVENING...THEN
  WILL DIMINISH TO 1 TO 3 FT OVERNIGHT.

* DENSE FOG WILL REDUCE VISIBILITIES TO LESS THAN 1/4 MILE AT
  TIMES LATE THIS AFTERNOON THROUGH EARLY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
BERSCH
030 
WHUS73 KGRB 040011
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
611 PM CST MON DEC 3 2012

LMZ521-522-040400-
/O.EXP.KGRB.SC.Y.0079.000000T0000Z-121204T0000Z/
/O.CON.KGRB.MF.Y.0013.000000T0000Z-121204T0400Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
611 PM CST MON DEC 3 2012

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* DENSE FOG WILL CONTINUE TO REDUCE VISIBILITIES TO LESS THAN 1/2
  MILE AT TIMES THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

LMZ541>543-040815-
/O.CON.KGRB.MF.Y.0013.000000T0000Z-121204T0400Z/
/O.CON.KGRB.SC.Y.0079.000000T0000Z-121204T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
611 PM CST MON DEC 3 2012

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
TUESDAY...

* SOUTH WINDS OF 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS ARE 
  EXPECTED THROUGH THIS EVENING...THEN WILL SHIFT WEST AT 10 TO 
  20 KTS OVERNIGHT. 

* WAVES OF 4 TO 7 FEET ARE EXPECTED THROUGH EARLY EVENING...THEN 
  WILL DIMINISH TO 1 TO 3 FT OVERNIGHT. 

* DENSE FOG WILL REDUCE VISIBILITIES TO LESS THAN 1/4 MILE AT 
  TIMES THROUGH THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
BERSCH
995 
WHUS73 KGRB 040351
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
951 PM CST MON DEC 3 2012

LMZ541>543-041000-
/O.EXP.KGRB.MF.Y.0013.000000T0000Z-121204T0400Z/
/O.CON.KGRB.SC.Y.0079.000000T0000Z-121204T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
951 PM CST MON DEC 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
TUESDAY...
...DENSE FOG ADVISORY WILL EXPIRE AT 10 PM CST THIS EVENING...

* WEST WINDS OF 15 TO 25 KTS WITH A FEW GUSTS TO 30 KTS ARE
  EXPECTED THROUGH LATE THIS EVENING...THEN WILL DECREASE TO 10 TO
  20 KTS OVERNIGHT.

* WAVES OF 3 TO 5 FT ARE EXPECTED THROUGH LATE THIS EVENING...THEN
  WILL DIMINISH TO 1 TO 3 FT OVERNIGHT.

* DRIER AIR HAS MOVED INTO THE AREA...ALLOWING VISIBILITIES TO
  IMPROVE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-040500-
/O.EXP.KGRB.MF.Y.0013.000000T0000Z-121204T0400Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
951 PM CST MON DEC 3 2012

...DENSE FOG ADVISORY WILL EXPIRE AT 10 PM CST THIS EVENING...

DRIER AIR HAS MOVED INTO THE AREA...ALLOWING VISIBILITIES TO
IMPROVE. 

$$
BERSCH
410 
WHUS73 KGRB 040944
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
344 AM CST TUE DEC 4 2012

...SMALL CRAFT ADVISORY CANCELLED...

.THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED EARLY THIS MORNING.
INCREASING WEST WINDS LATE MORNING INTO THE AFTERNOON MAY PRODUCE
GUSTS NEAR SMALL CRAFT CRITERIA.

LMZ541>543-041045-
/O.CAN.KGRB.SC.Y.0079.000000T0000Z-121204T1000Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
344 AM CST TUE DEC 4 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WIND GUSTS FROM THE WEST MAY APPROACH SMALL CRAFT CRITERIA FOR A
TIME LATE THIS MORNING INTO THE AFTERNOON. 

$$

TH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 2:21 PM CST, 1 hour 7 minutes earlier.

Area forecast discussion, Dec 2, 2:21 PM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
221 PM CST SUN DEC 2 2012

.SHORT TERM...TNGT AND MON. SEVERAL FCST CONCERNS TO DEAL WITH
OVER THE NEXT 24 HOURS. FOR TNGT...CLOUD TRENDS AND FOG POTENTIAL
NEED TO BE DEALT WITH. FOR MON...TIMING OF PCPN ASSOCIATED WITH A
CDFNT AND TEMPS ARE A CONCERN.

THE 20Z MSAS SFC ANALYSIS SHOWED AN AREA OF GENERALLY WEAK HI PRES
SITUATED OVER WI. A STRONG AREA OF LOW PRES WAS SITUATED OVER THE
NRN HI PLAINS WITH A WRMFNT STRETCHED FROM THE LOW SEWD INTO THE
CNTRL PLAINS. VSBL SATL IMAGERY INDICATED A SOLID DECK OF LOW
CLOUDS OVER THE NRN HALF OF WI ALTHO THE SRN EDGE OF THE CLOUD
SHIELD HAD SHOWN SIGNS OF DISSIPATING.

THE STUBBORN LOW CLOUDS WL LIKELY HANG AROUND INTO EARLY EVENING
UNTIL THE PRES GRADIENT BEGINS TO TIGHTEN AS THE SFC RDG AXIS
SLIDES EAST. THESE INCREASING SW WINDS ALOFT WL NOT ONLY BRING
MILDER AIR INTO WI...BUT ALSO MORE MOISTURE. EXPECT THE LOW-LEVEL
INVERSION TO REDEVELOP WITH MORE LOW CLOUDS AND FOG FORMING
OVERNIGHT. TEMPS WL FALL THIS EVENING BEFORE STARTING TO SLOWLY
RISE OVERNIGHT AS THE WINDS BEGIN TO INCREASE.

.LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY.

ZONAL FLOW CONTINUES THIS PERIOD OVER CONUS DURING THE
PERIOD...TRENDING TOWARDS MORE AMPLIFICATION DURING THE NEXT
WEEKEND WITH RIDGE BUILDING ALONG WEST COAST AND BROAD TROF IN THE
CENTRAL U.S. TEMPERATURES EXPECTED TO REMAIN WARMER THAN NORMAL
FOR MUCH OF THE WEEK WITH QUICK MOVING SYSTEMS. SHORT WAVE
DETAILS STILL HAZY WITH TIMING DIFFERENCES. TEMPERATURES RETURN TO
NORMAL LEVELS ON FRIDAY.

COLD FRONT WILL BE MOVING THROUGH CWA MON EVENING...WITH
CONTINUING PCPN CHANCES DURING THE EARLY EVENING. SPED UP ENDING
OF PCPN WITH THIS PACKAGE. SECONDARY COLD FRONT MOVES THROUGH TUE
DAY PERIOD...WITH QUICK HIT OF COLDER AIR. MAIN ISSUE THIS
PERIOD...LES POSSIBILITIES. DELTA T'S TUE AFTN GOOD...THOUGH WINDS
TOO WESTERLY UNTIL AROUND MIDNIGHT. WINDS SHIFT MORE NORTHERLY
AROUND MIDNIGHT...AS HIGH BUILDS EAST. INVERSION HEIGHTS MARGINAL
AND PERIOD OF IDEAL WINDS SHORT SO WILL STAY WITH LOW CHANCE POPS
OVER VILAS COUNTY. SHIFT OF WINDS TO EAST ON WED LIKELY TO BRING
SOME LAKE CLOUDS INTO LAKESHORE COUNTIES OF LAKE MICHIGAN.
INCREASED SKY CON TO SCATTERED AT THIS TIME.

COLD FRONT TO MOVE THROUGH THU FOR NEXT CHANCE OF PCPN AND SHIFT
TO MORE SEASONABLE TEMPERATURES. EXPECT MUCH TO FALL AS RAIN OR A
RAIN/SNOW MIX AS PCPN EXITS BEFORE COLDEST AIR MOVES IN.
&&

.AVIATION...LOW-LEVEL MOISTURE TRAPPED BELOW AN INVERSION...COMBINED
WITH A LOW SUN ANGLE AND LIGHT WINDS ALOFT...HAVE PREVENTED THE
IFR CIGS FROM BREAKING UP THUS FAR. FCST SOUNDINGS SHOW THIS
INVERSION TO PRETTY MUCH REMAIN INTACT THRU THE REST OF THE
AFTERNOON...THUS EXPECT IFR CONDITIONS TO PREVAIL FOR THE REST OF
THE AFTERNOON. AS A SFC RDG SLIDES BY TO OUR EAST THIS EVENING...
INCREASING SW WINDS ALOFT MAY PROVIDE ENUF MIXING TO ALLOW FOR THE
STRATUS DECK TO BREAK UP. HOWEVER...THESE SW WINDS WL BRING MORE
MOISTURE TO THE REGION LATER TNGT...THUS A RETURN OF IFR
CIGS/VSBYS AFTER MIDNIGHT. IN FACT...LOCALLY LIFR CONDITIONS ARE
POSSIBLE OVER THE RHI/CWA/AUW TAF SITES. THESE LIFR/IFR CIGS/VSBYS
SHOULD BECOME MVFR BY MON AFTERNOON AS INCREASING SOUTHERLY WINDS
AHEAD OF AN ADVANCING CDFNT OCCUR WITH SOME RAIN CHCS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AK/TE
Hazardous weather outlook, Dec 2, 4:09 AM CST, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
409 AM CST SUN DEC 2 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
409 AM CST SUN DEC 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AREAS OF DENSE FOG COULD POSE A LOCALIZED HAZARD TO TRAVELERS NEAR
LAKE MICHIGAN MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-031015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
409 AM CST SUN DEC 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

SKOWRONSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 7:04 PM CSTDense Fog AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more9 hr
Dec 1, 9:21 PM CSTMarine Dense Fog AdvisoryGRB7 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.